Knowledge Management System of Institue of Mechanics, CAS
一种自适应涡团法 | |
王东耀; 马晖扬; 童秉纲 | |
Source Publication | 中国科学技术大学学报
![]() |
1995 | |
Volume | 25Issue:1Pages:73 |
ISSN | 0253-2778 |
Abstract | 涡团法对二维无粘不可压缩流动是具有吸引力的数值方法。本文应用Delauay三角形,提出了一种自适应涡团法。 |
Keyword | 涡方法 自适应涡团 |
Indexed By | CSCD |
Language | 中文 |
CSCD ID | CSCD:287840 |
Citation statistics | |
Document Type | 期刊论文 |
Identifier | http://dspace.imech.ac.cn/handle/311007/27092 |
Collection | 力学所知识产出(1956-2008) |
Corresponding Author | 王东耀 |
Recommended Citation GB/T 7714 | 王东耀,马晖扬,童秉纲. 一种自适应涡团法[J]. 中国科学技术大学学报,1995,25,1,:73. |
APA | 王东耀,马晖扬,&童秉纲.(1995).一种自适应涡团法.中国科学技术大学学报,25(1),73. |
MLA | 王东耀,et al."一种自适应涡团法".中国科学技术大学学报 25.1(1995):73. |
Files in This Item: | Download All | |||||
File Name/Size | DocType | Version | Access | License | ||
Paper0346.pdf(257KB) | 开放获取 | -- | View Download |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment